标题:Brauer algebras of multiply laced Weyl type
作者:Liu, Shoumin
作者机构:[Liu, SM]Shandong Univ, Taishan Coll, Jinan 250100, Shandong, Peoples R China.
通讯作者:Liu, SM
通讯作者地址:[Liu, SM]Shandong Univ, Taishan Coll, Shanda Nanlu 27, Jinan 250100, Shandong, Peoples R China.
来源:INDAGATIONES MATHEMATICAE-NEW SERIES
出版年:2015
卷:26
期:3
页码:526-546
DOI:10.1016/j.indag.2015.03.001
关键词:Brauer algebra; Weyl group; Root system; Cellular algebra
摘要:In this paper, we will define the Brauer algebras of Weyl types, and describe some propositions of these algebras. Especially, we prove the result of type G(2) to accomplish our project of Brauer algebras of non-simply laced types. (C) 2015 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84939568755&doi=10.1016%2fj.indag.2015.03.001&partnerID=40&md5=5695417bcc1b013a7aacf8c5a587bbfd
TOP